# SDR MALA010724

- Difficulty date: September 3, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF DTW ON FLIGHT 3481, ABOVE 10,000 FT SPEED 280 KNOTS, AUTOPILOT ENGAGED, WHEN AP DISCONNECTED AND THE YD ADVISORY LIGHT ILLUMINATED.  AFTER A FEW MINUTES IN FGC ADVISORY LIGHT ILLUMINATED, ALSO ALONG WITH THE WINDSHEAR INOP LIGHT.  AP WOULD NOT RE-ENGAGE, LOST THE FLIGHT DIRECTORS.  MAINTENANCE CLEARED FAULTS, AND LOGGED IN FGC.  PERFORMED, RTS ON DFGS AND CHECKS GOOD.
